# SDR 69805

- Difficulty date: March 16, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- Aircraft time: 19,589 hours, 27,648 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3033260
- Condition: Broken
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON CLIMBOUT NR 1 PROP RPM DECREASED WITH NO PROP LEVER INPUT.  PLACED PROP TO FULL RPM POSITION & RPM DECREASE.  TRIED TO MATCH RPM ON BOTH ENG, STOPPED WHEN NR 2 GOOD ENG WAS 1300 RPM.  ENG HAD OUT OF SYNC PROP BEAT, ACFT YAWING.  TORQUE ON NR 1 ENG ROSE, RPM'S DROPPED.  OIL PRESSURE AT BOTTOM OF GREEN ARC/TOP OF YELLOW ARC.  NR 1 PROP 200 RPM, WINDMILLING WITHOUT ANY FORWARD POWER.  CREW SHUT DOWN NR 1 ENG, FOLLOWED CHECKLISTS & PROCEDURES.  DIVERTED TO LIT, EMERGENCY VEHICLES AND EQUIPMENT STANDING BY.  APPROACH TO LIT WAS UNEVENTFUL AND CREW SHUTDOWN AIRCRAFT AT TAXIWAY.  MX LINED GCU PARAMS, REMOVED & REPLACED P-3 LINES, ADJUSTED BETA VALVE ACCOMPLISHING ENG RIGGING.
